MathSciNet Relay Station
MathSciNet bibliographic data
MR2221132 14D20 (14J28 14J60)
Kaledin, D.; Lehn, M.; Sorger, Ch. Singular symplectic moduli spaces. Invent. Math. 164 (2006), no. 3, 591–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement